Alert archive / South Carolina / Small Craft Advisories in 2011
Small Craft Advisory 31, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Apr 10, 2011, 1:40 PM EDT. It took effect at Apr 11, 2011, 6:00 PM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2011, 1:40 PM EDT (17:40 UTC)
- In effect from
- Apr 11, 2011, 6:00 PM EDT
- Expired
- Apr 12, 2011, 10:04 PM EDT
- In force
- 28 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
284 WHUS72 KILM 101740 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 140 PM EDT SUN APR 10 2011 AMZ250-252-254-256-110100- /O.NEW.KILM.SC.Y.0031.110411T2200Z-110412T1600Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 140 PM EDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM MONDAY TO NOON EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM MONDAY TO NOON EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
11 follow-up statements
215 WHUS72 KILM 110000 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 800 PM EDT SUN APR 10 2011 AMZ250-252-254-256-110900- /O.CON.KILM.SC.Y.0031.110411T2200Z-110412T1600Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 800 PM EDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM MONDAY TO NOON EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM MONDAY TO NOON EDT TUESDAY. * WINDS...SW WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...SEAS 3 TO 6 FT...UP TO 7 FT VICINITY FRYING PAN SHOALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 11
896 WHUS72 KILM 110558 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 158 AM EDT MON APR 11 2011 AMZ250-252-254-256-111600- /O.NEW.KILM.MF.Y.0007.110411T0600Z-110411T1600Z/ /O.CON.KILM.SC.Y.0031.110411T2200Z-110412T1600Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 158 AM EDT MON APR 11 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT TUESDAY. * VISIBILITIES...WIDESPREAD SEA FOG WILL RESTRICT VISIBILITIES TO LESS THAN 1 NM THROUGH THIS MORNING. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KT WITH GUSTS UP TO 30 KT MONDAY EVENING. THESE WINDS WILL PERSIST OVERNIGHT. * SEAS...SEAS WILL REACH 4 TO 7 FT MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
654 WHUS72 KILM 111551 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1151 AM EDT MON APR 11 2011 AMZ250-252-254-256-120000- /O.EXT.KILM.MF.Y.0007.000000T0000Z-110411T1800Z/ /O.CON.KILM.SC.Y.0031.110411T2200Z-110412T1600Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1151 AM EDT MON APR 11 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT TUESDAY... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT TUESDAY. * VISIBILITIES...WIDESPREAD SEA FOG WILL RESTRICT VISIBILITIES TO LESS THAN 1 NM THROUGH EARLY AFTERNOON. * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
372 WHUS72 KILM 111800 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 200 PM EDT MON APR 11 2011 AMZ250-252-254-256-120200- /O.EXT.KILM.MF.Y.0007.000000T0000Z-110411T2200Z/ /O.CON.KILM.SC.Y.0031.110411T2200Z-110412T1600Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 200 PM EDT MON APR 11 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT TUESDAY... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT TUESDAY. * VISIBILITIES...WIDESPREAD SEA FOG WILL RESTRICT VISIBILITIES TO LESS THAN 1 NM THROUGH EARLY AFTERNOON. * WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
723 WHUS72 KILM 111915 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 315 PM EDT MON APR 11 2011 AMZ250-252-120300- /O.CON.KILM.MF.Y.0007.000000T0000Z-110411T2200Z/ /O.EXT.KILM.SC.Y.0031.110411T2200Z-110412T1800Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 315 PM EDT MON APR 11 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT TUESDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * VISIBILITIES...WIDESPREAD SEA FOG WILL RESTRICT VISIBILITIES TO LESS THAN 1 NM THROUGH THE AFTERNOON HOURS. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ254-256-120300- /O.CON.KILM.MF.Y.0007.000000T0000Z-110411T2200Z/ /O.CON.KILM.SC.Y.0031.110411T2200Z-110412T1600Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 315 PM EDT MON APR 11 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY. * VISIBILITIES...WIDESPREAD SEA FOG WILL RESTRICT VISIBILITIES TO LESS THAN 1 NM THROUGH EARLY AFTERNOON. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
302 WHUS72 KILM 112226 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 626 PM EDT MON APR 11 2011 AMZ254-256-120700- /O.EXP.KILM.MF.Y.0007.000000T0000Z-110411T2200Z/ /O.CON.KILM.SC.Y.0031.000000T0000Z-110412T1600Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 626 PM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY... ...DENSE FOG ADVISORY HAS EXPIRED... THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. THE DENSE FOG HAS DISSIPATED ACROSS THE LOCAL WATERS WITH VISIBILITIES HAVING IMPROVED TO GREATER THAN 6 NM. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY. * WINDS...SOUTH TO SOUTHWEST 10 TO 15 KT...WILL INCREASE TO 15 TO 20 KT WITH GUSTS UP TO 25 KT LATER TONIGHT. WINDS WILL VEER TO THE SOUTHWEST TO WEST DURING THE DAY TUESDAY AT 15 TO 25 KT. * SEAS...3 TO 4 FT WILL BUILD TO 4 TO 6 FT OVERNIGHT AND CONTINUE THROUGH MID-DAY TUESDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-120700- /O.EXP.KILM.MF.Y.0007.000000T0000Z-110411T2200Z/ /O.CON.KILM.SC.Y.0031.000000T0000Z-110412T1800Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 626 PM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY... ...DENSE FOG ADVISORY HAS EXPIRED... THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. THE DENSE FOG HAS DISSIPATED ACROSS THE LOCAL WATERS WITH VISIBILITIES HAVING IMPROVED TO GREATER THAN 6 NM. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY. * WINDS...SOUTH TO SOUTHWEST 10 TO 15 KT...WILL INCREASE TO 15 TO 20 KT WITH GUSTS UP TO 25 KT LATER TONIGHT. WINDS WILL VEER TO THE SOUTHWEST TO WEST DURING THE DAY TUESDAY AT 15 TO 25 KT WITH A FEW GUSTS TO 30 KT. * SEAS...3 TO 5 FT WILL BUILD TO 4 TO 7 FT OVERNIGHT AND CONTINUE THROUGH EARLY AFTERNOON TUESDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DOUGH
714 WHUS72 KILM 120314 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1114 PM EDT MON APR 11 2011 AMZ254-256-120700- /O.EXT.KILM.SC.Y.0031.000000T0000Z-110412T1800Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1114 PM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY. * WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT...VEERING TO SW 15 TO 25 KT WITH GUSTS UP TO 30 KT BY MID MORNING TUESDAY. * SEAS...3 TO 5 FT BUILDING TO 4 TO 6 FT BY EARLY TUESDAY MORNING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-120700- /O.EXT.KILM.SC.Y.0031.000000T0000Z-110412T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1114 PM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY. * WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT...VEERING TO SW 15 TO 25 KT WITH GUSTS UP TO 30 KT BY LATE MORNING TUESDAY. * SEAS...3 TO 5 FT BUILDING TO 4 TO 7 FT BY TUESDAY MORNING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DCH
065 WHUS72 KILM 120714 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 314 AM EDT TUE APR 12 2011 AMZ254-256-121600- /O.CON.KILM.SC.Y.0031.000000T0000Z-110412T1800Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 314 AM EDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-121600- /O.CON.KILM.SC.Y.0031.000000T0000Z-110412T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 314 AM EDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
438 WHUS72 KILM 121543 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1143 AM EDT TUE APR 12 2011 AMZ254-256-122200- /O.EXT.KILM.SC.Y.0031.000000T0000Z-110412T2200Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1143 AM EDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-122200- /O.CON.KILM.SC.Y.0031.000000T0000Z-110412T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1143 AM EDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
574 WHUS72 KILM 122140 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 540 PM EDT TUE APR 12 2011 AMZ250-252-254-256-130200- /O.EXT.KILM.SC.Y.0031.000000T0000Z-110413T0200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 540 PM EDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
125 WHUS72 KILM 130204 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1004 PM EDT TUE APR 12 2011 AMZ250-252-254-256-130315- /O.CAN.KILM.SC.Y.0031.000000T0000Z-110413T0200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1004 PM EDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH LATE THIS EVENING. $$ RJD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 1:30 PM EDT, 10 minutes earlier.
Area forecast discussion, Apr 10, 1:30 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 130 PM EDT SUN APR 10 2011 .SYNOPSIS... A WEAK PRESSURE PATTERN WILL CONTINUE THROUGH TONIGHT. A COLD FRONT WILL CROSS THE AREA MONDAY NIGHT INTO TUESDAY MORNING. HIGH PRESSURE WILL BUILD ACROSS THE REGION THROUGH MID WEEK. A POTENTIALLY STRONG LOW PRESSURE SYSTEM WILL IMPACT THE AREA LATE FRIDAY AND SATURDAY. && .NEAR TERM /THROUGH MONDAY/... AS OF 1:30 PM SUNDAY...MAIN ISSUES FOR THE SHORT TERM ARE THE TIMING AND EXTENT OF THE DECREASE IN CLOUD COVER THIS AFTERNOON...THE POSSIBLE DEVELOPMENT OF FOG FOR THE OVERNIGHT HOURS AND HIGH TEMPERATURES FOR MONDAY. AS THE RIDGE BUILDS THROUGH MONDAY THE WEAK SURFACE PRESSURE PATTERN WILL BECOME BETTER DEFINED WITH A STRONGER SOUTHWEST FLOW DEVELOPING AS THE NEXT SYSTEM MOVES INTO THE MISSISSIPPI VALLEY. VISIBLE SATELLITE LOOPS SHOW A VERY SIMILAR TREND IN THE TURBULENT MIXING OF THE LOW LEVEL STRATUS THIS AFTERNOON AND WILL ADD BECOMING PARTLY CLOUDY TO THE AFTERNOON PACKAGE FOR ALL AREAS. FOR TONIGHT...AMPLE LOW LEVEL MOISTURE WARRANTS THE CONTINUATION OF PATCHY FOG FOR MOST AREAS. NUMERICAL GUIDANCE IS VERY CLOSE AND LEANED MORE TOWARD THE SLIGHTLY WARMER MAV NUMBERS FOR OVERNIGHT LOWS CITING THE LOW LEVEL MOISTURE. FINALLY FOR MONDAY...SOUTHWEST FLOW IS A LITTLE WEAKER THAN PREVIOUS MODEL CYCLES AND THIS SHOULD ALLOW THE RESULTANT SEA BREEZE TO KEEP COASTAL AREAS MOSTLY IN THE 70S ALTHOUGH WILMINGTON SHOULD REACH THE LOWER 80S. GUIDANCE HAS TRENDED LOWER OVERALL AND MID 80S INLAND LOOK TO BE THE HIGHEST. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/... AS OF 3 AM SUNDAY...MAIN WEATHER FEATURE WILL BE A PROGRESSIVE UPPER TROF AND ITS ASSOCIATED COLD FRONT. PLENTY OF FACTORS WEIGHING AGAINST THUNDER...LET ALONE SEVERE...INCLUDING NIGHTTIME OR EARLY MORNING FROPA AND THE UPPER TROF MAINTAINING A POSITIVE TILT THROUGHOUT. BEST CHANCE FOR PRECIP IS 06-18Z TUESDAY...WITH THE FIRST PART OF THAT BEING THE FRONT AND THE REST HAVING MORE TO DO WITH THE UPPER TROF AXIS MAKING ITS WAY OFFSHORE LATER IN THE DAY. UNSEASONABLE WARMTH MONDAY IN THE WARM SECTOR. LATEST MODEL GUIDANCE HAS BACKED OFF A COUPLE DEGREES FROM PREVIOUS RUNS AND I AM HESITANT TO BUY INTO THAT. FAVORED THE WARMER GUIDANCE FOR HIGHS ON MONDAY...WHICH MEANT THE NAM MOS ON THE COAST AND THE GFS MOS INLAND. MAY STILL NEED TO BE A COUPLE DEGREES HIGHER. VERY MILD CONDITIONS WILL CONTINUE MONDAY NIGHT AS WINDS STAY UP...BUT THEN BACK NEAR NORMAL BEHIND THE FRONT ON TUESDAY. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... AS OF 3 AM SUNDAY...FLAT RIDGING ALOFT AND HIGH PRESSURE BUILDING IN FROM THE NORTH WILL BE IN CONTROL TUESDAY NIGHT THROUGH THURSDAY. EXPECT DRY WX AND SEASONABLE TEMPS. WX WILL TURN MORE UNSETTLED FRI AS MOISTURE DEEPENS IN RESPONSE TO AN UPPER TROF DIGGING INTO THE GREAT LAKES. WILL RAMP POPS UP FRI INTO SAT BUT TIMING IS UNCERTAIN ENOUGH TO LIMIT US TO THE CHANCE CATEGORY. TEMPS STILL SEASONABLE BY DAY...BUT NIGHTS WILL TREND WELL ABOVE NORMAL DUE TO CLOUD COVER AND SW WINDS. THE POTENTIAL BUST HINGES ON THE UPPER LOW CUTTING OFF...WHICH IF ANYTHING WOULD KEEP US DRY FOR MORE OF FRIDAY...IF NOT LONGER DUE TO SLOWER TIMING. && .AVIATION /18Z SUNDAY THROUGH THURSDAY/... AS OF 18Z...MODERATE CONFIDENCE DUE TO TIMING OF IMPROVEMENTS THIS AFTN AND REDEVELOPMENT OF IFR STRATUS OVERNIGHT. LATEST NAM SEEMS TO HAVE A PRETTY GOOD HANDLE ON ONGOING STRATUS...SO HAVE COMBINED THIS WITH PERSISTENCE FOR 18Z ISSUANCE. LATEST VISIBLE IMAGERY SHOWS STRATUS FINALLY BEGINNING TO ERODE...AND LATEST ILM VWP SHOWS A FAIRLY SHALLOW STRATUS LAYER. MID APRIL SUN SHOULD HELP SCT OUT THE STRATUS IN THE NEXT FEW HOURS...AND HAVE INDICATED THIS IN TAFS. DO NOT BELIEVE STRATUS WILL LIFT TO VFR LEVEL...BUT INSTEAD SCATTER OUT FROM MVFR. TIMING IN TAFS IS FASTER THAN BUFR PROFILES...BUT PERSISTENCE AND CURRENT OBS SUGGEST THIS FASTER IMPROVEMENT. WINDS HAVE BEEN LIGHT...BUT WILL GRADUALLY INCREASE TO AROUND 10 KTS AND VEER TO THE E/SE THROUGH TONIGHT. VFR WILL BE PRETTY SHORT LIVED AS WAA ALOFT BEGINS IN EARNEST EARLY IN THE OVERNIGHT. THIS WILL CREATE A STEEP LOW LEVEL INVERSION WHICH WILL ONCE AGAIN TRAP MOISTURE IN THE FORM OF FOG/STRATUS. BUFR PROFILES INDICATE FOG...BUT NOCTURNAL JET SHOULD BE TOO STRONG SO THERE IS FAIRLY HIGH CONFIDENCE IN A THIRD CONSECUTIVE NIGHT OF IFR STRATUS. FORTUNATELY ON MONDAY WINDS WILL INCREASE MORE RAPIDLY AFTER DAYBREAK SO STRATUS SHOULD LIFT TO MVFR AND BEGIN TO SCATTER BY 18Z. EXTENDED OUTLOOK...STRONG S/SW WINDS MONDAY BUT VFR. MODERATE CONFIDENCE IN SHOWERS/THUNDERSTORMS TUESDAY. VFR WEDNESDAY THROUGH FRIDAY. && .MARINE... NEAR TERM /THROUGH MONDAY/... AS OF 1:30 PM SUNDAY...BENIGN CONDITIONS WILL CONTINUE ACROSS THE WATERS THROUGH MOST OF THE PERIOD WITH THE MAIN ISSUE BEING THE GRADUAL WIND SHIFT THROUGH THE OVERNIGHT HOURS. AS THE DIFFUSE PRESSURE PATTERN BECOMES BETTER DEFINED...WINDS WILL TURN TO THE SOUTH AROUND 0600 UTC TONIGHT. AS THE GRADIENT INCREASES...WINDS WILL INCREASE TO 15-20 KNOTS MONDAY AFTERNOON AND SHIFT A BIT TO THE SOUTHWEST. THE LATEST SWAN SEAS ARE 2-4 FEET THROUGH TONIGHT WITH 3-5 FEET AND POSSIBLY A FEW SIX FOOTERS LATE MONDAY AFTERNOON. SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/... AS OF 3 AM SUNDAY...LOOK FOR GRADUALLY INCREASING WINDS MONDAY INTO MONDAY NIGHT AHEAD OF THE APPROACHING COLD FRONT. MODEST LOW- LEVEL JET WITH THIS SYSTEM...SO A SOLID 20 KT LOOKS LIKE THE BEST WE CAN DO MONDAY EVENING. WIDE OPEN SSW FETCH BUT LIMITED DURATION...SO IT WILL BE MARGINAL AT BEST TO EVEN MEET ADVISORY THRESHOLDS FOR SEAS. COLD FRONT SLIPS OFFSHORE TUESDAY MORNING...BUT WINDS WILL SLOWLY VEER THROUGH THE DAY WITH THE TROF HANGING BACK INLAND. THE AFTERNOON SHOULD FEATURE LIGHT W-SW WINDS AND SUBSIDING SEAS. LONG TERM /TUESDAY NIGHT THROUGH THURSDAY/... AS OF 3 AM SUNDAY...WILL FINALLY LOOK FOR VEERING WINDS TUESDAY NIGHT AS THE UPPER TROF SLIDES OFFSHORE AND SFC HIGH PRESSURE BUILDS INTO THE CAROLINAS FROM THE NORTH. WINDS SHOULD COME AROUND TO NORTH BY ABOUT MIDNIGHT...BUT WILL CAP WIND SPEEDS AROUND 15 KT IN THE ABSENCE OF A REAL COLD SURGE. OTHERWISE GRADUAL VEERING WED-THU AS THE HIGH SLIDES BY TO OUR NORTH. ONSHORE WINDS WILL BE LIGHT ENOUGH THAT 2-3 FT MAY EVEN BE GENEROUS ON THE SEAS. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...SHK SHORT TERM...RAS LONG TERM...RAS AVIATION...JDW
Hazardous weather outlook, Apr 10, 4:09 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 409 AM EDT SUN APR 10 2011 NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-110815- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN- 409 AM EDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-110815- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 409 AM EDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SOUTHERLY WINDS AHEAD OF A COLD FRONT MONDAY NIGHT MAY BUILD SEAS TO NEAR SMALL CRAFT ADVISORY THRESHOLDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 9
In the hours before
Local storm report, Apr 10, 9:18 AM EDT, 4 hours 22 minutes before
***TEST TEST***PRELIMINARY LOCAL STORM REPORT***TEST TEST***
NATIONAL WEATHER SERVICE WILMINGTON NC
918 AM EDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL 1 SW SOCIETY HILL 34.50N 79.86W
04/10/2011 E1.75 INCH DARLINGTON SC LAW ENFORCEMENT
AT SOCIETY HILL POLICE DEPARTMENT
&&
EVENT NUMBER ILM1100163
WEISSLocal storm report, Apr 10, 9:24 AM EDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
924 AM EDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL 1 SW SOCIETY HILL 34.50N 79.86W
04/10/2011 E1.75 INCH DARLINGTON SC LAW ENFORCEMENT
AT SOCIETY HILL POLICE DEPARTMENT...CORRECTED
&&
CORRECTED REMARKS
EVENT NUMBER ILM1100163
WEISSLocal storm report, Apr 10, 10:49 AM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1049 AM EDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM LIGHTNING 5 SSW RAINS 34.03N 79.35W
04/09/2011 MARION SC TRAINED SPOTTER
CENTENARY BAPTIST CHURCH BURNED DOWN BY LIGHTNING
STRIKE
&&
EVENT NUMBER ILM1100164
WEISSThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:56 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 79 min |
| Apr 9, 9:34 PM EDT | Special Marine Warning | ILM | 56 min | |
| Apr 9, 10:18 PM EDT | Special Weather Statement | ILM | Georgetown | 57 min |
| Apr 9, 10:23 PM EDT | Special Marine Warning | ILM | 59 min | |
| Apr 9, 10:25 PM EDT | Special Marine Warning | ILM | 95 min | |
| Apr 9, 10:50 PM EDT | Special Weather Statement | ILM | Florence, Georgetown, Williamsburg | 85 min |
| Apr 10, 12:40 AM EDT | Severe Thunderstorm Warning | ILM | Dillon, Marlboro | 35 min |
| Apr 10, 1:25 AM EDT | Severe Thunderstorm Warning | ILM | Darlington, Marlboro | 35 min |
| Apr 9, 9:54 PM EDT | Special Weather Statement | ILM | Brunswick | 36 min |
| Apr 9, 10:30 PM EDT | Special Weather Statement | ILM | Brunswick | 30 min |
Nearby
Small Craft Advisories in South Carolina, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.